... feel awful. Body aches and pains. Heaviness in my chest. Bad dreams and restless sleep. Dull headache. I am sure that this is from the medication. I am stopping it today. I will see if this helps
Hi, i looked up the potential side effects of this medication and the following symptoms you are experiencing could indeed be from the medication: chest discomfort or pain, general feeling of discomfort or illness, headache, muscle aches and pains, trouble sleeping... Are you going to discuss discontinuation of the Amitiza with your doctor and get an alternative?
- Amitiza Information for Consumers
- Amitiza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitiza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 7 answers
Posted 8 Jul 2013 • 1 answer
Posted 15 Aug 2015 • 1 answer
Posted 26 May 2016 • 1 answer
Posted 23 Oct 2016 • 1 answer